Yes.. please, please don't ever take fioricet (with or without the codiene because either one is extremely addictive). It's barbiturate, acetaminophen(tylenol), and caffine mixed together. The barbituate is very dangerious, not only because it is highly addictive, but also because relatively small amounts can stop your breathing. The acetaminophen is very bad for your liver if taken daily, even at moderate dosages.
I have been a fiorcet addict for 25 years. It has destroyed my life. I have 1 to 2 years sober off and on, but eventually return once again to this terriable addiction. Its like being an alcoholic, but only being a slave to a pill bottle instead of booze. If you google "fioricet and addiction" you can find many more stories like mine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.